Anti drepressants

- - Latest reply: Torves1
Posts
1
Registration date
Monday May 14, 2012
Status
Member
Last seen
May 14, 2012
- May 14, 2012 at 07:32 AM
Hello,

I have been on anti depressants for some weeks now, can they have any side effect on my health?

Thanks for your kind help.
See more 

2 replies

Posts
842
Registration date
Tuesday June 21, 2011
Status
Moderator
Last seen
May 15, 2012
5
0
Thank you
Hello
Anti depressants can effect you like any medication and I would advise you to discuss any side effects with your GP who prescribed them. Often any unpleasant effects settled down and if you need this type of medication to help you out of a depression then please keep taking them. Take care and good luck to you.
Respond to Swiftybird
Posts
1
Registration date
Monday May 14, 2012
Status
Member
Last seen
May 14, 2012
0
Thank you
Hello,
Have you been prescribed these anti depressants by any doctor?
Respond to Torves1